# SDR UALA2009050601300

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 59,267 hours, 33,553 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND MOST AFT EEL STRIP INOP.  REPLACED AFT CABIN SOLID LIGHT STRIP AND AFT CABIN LIGHT TAPE STRIPS ARE MISSING.  INSTALLED EEL LIGHTING STRIPS, EEL LIGHTING OPS CHECKS NORMAL.
